# SDR SIMA950752

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A095
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Mlg
- Part time: 581 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LAW SHOP  WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN ORD AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS 10.5 INCHES OF INNER FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  PART TOTAL CYCLES 690. (X)
